# SDR 2016FA0000399

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: General aviation
- Aircraft: N1459W
- Make and model: Beech B200GT
- Aircraft serial: BY153
- Aircraft time: 985 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 1003810019
- Part serial: CR1587
- Condition: Leaking
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW FUEL CELL INSTALLED, FOUND TO LEAK AT OTBD SEAM.  FUEL CELL WAS REPLACED WITH REPAIRED FUEL CELL.
